Show simple item record

AuthorMerabet, N.
AuthorSiyyam, H.
AuthorHamdan, M.H.
Available date2010-01-07T07:39:54Z
Publication Date2007-07-11
Publication NameApplied Mathematics and Computation
CitationMerabet, N., Siyyam, H., & Hamdan, M. H. (2008). Analytical approach to the Darcy–Lapwood–Brinkman equation. Applied Mathematics and Computation, 196(2), 679–685
AbstractThree exact solutions are obtained for flow through porous media, as governed by the Darcy–Lapwood–Brinkman model, for a given vorticity distribution. The resulting flow fields are identified as reversing flows; stagnation point flows; and flows over a porous flat plate with blowing or suction. Dependence of the flow Reynolds number on the permeability of the flow through the porous medium is illustrated.
SubjectPorous media
SubjectDarcy–Lapwood–Brinkman equation
SubjectExact solutions
TitleAnalytical approach to the Darcy–Lapwood–Brinkman equation

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record